# SDR U2RA201705240001

- Difficulty date: January 22, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 89,251 hours, 13,055 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Link
- Part number: 65B131857
- Condition: Corroded
- Location: Rt Wing
- Part time: 89,251 hours, 13,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "D" CHECK INSPECTION FOUND, RIGHT WING LEADING EDGE CAVITY RIB SUPPORT LINK CORRODED AT AFT END, WING STATION OLES 1522. REMOVED AND REPLACED RIB SUPPORT LINK IN ACCORDANCE WITH STRUCTURAL REPAIR MANUAL 51-40-02 AND AIRCRAFT MAINTENANCE MANUAL 20-51-01
